# SDR DL72W981166

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Condition: Migrated
- Location: Te Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTIONS PER SI 4-58662-12AD, LAMINATED SHIMS WERE FOUND MIGRATED GREATER THAN THE .25 LIMIT ALLOWED PER BAC S/B 727-57-0178 AND AD 90-07-05.  THE SHIMS WERE REPLACED PER THE REQUIREMENTS OF THE S/B AND THE AD.  THE INSPECTIONS PER SI 4-58662-12AD WILL CONTINUE.  THE REPAIR WAS DOCUMENTED PER ER/A 364927-14AD, REV A.
